# SDR SWIA201436362

- Difficulty date: February 2, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 27,551 hours, 25,093 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN IS GOUGED AT WS 340, BETWEEN PCU & FLUTTER DAMPER ACCESS PANELS.  C-CHECK REPAIRED BLENDED AREA AT LT LOWER WING SKIN, WS 340.00 IAW SRM.
